# SDR CALA2022082602186

- Difficulty date: August 25, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757
- Aircraft serial: 27562
- Aircraft time: 86,062 hours, 21,247 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3320
- Condition: None
- Location: L/H Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(GENERATED FROM A.D TASK CARD)(SUPPORT TASK) L/H FUSELAGE SKIN D OUBLER HAS 1 INCH DENT BETWEEN BS 600 AND BS 620 AND STRINGER S- 16L AND STRINGER S-17L. MARKED, TRANSCRIBED FROM HAECO GSO N/R 9 285268 TRANSCRIBED FROM HAECO NR 9285268. REMOVED DAMAGED DOUBLER IAW B575-200 SRM 51-40-02. LOCATED AND DRILLED NEW DOUBLER, 2024-T3 0.063", AND PRIMER IAW B757-200 SRM 53-00-01-2R-29. APPLIED ALODINE AND PRIMER IAW B757-200 SRM 51-20-01. APPLIED TOPCOAT.
